Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Excessive masturbation, face swelling, redness, rashes on calf muscles. Health problems?

I am a male at 27, unmarried. I do masturbation, and when i do it more frequent, like four-five times a day, i watch some unidentified changes in my body. 1-- My face shows swelling , also around the neck . 2-- Redness and a bit of rash around the upper part of left calf . Are these symptoms are leading to any type of problem starting within my body.
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  834
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to HCMForum. It is not a must to have such symptoms but can occur some times due to compensation of seminal vesicles.
Other possibilities are tactile hallusination. or the condition may be due to some other reason coinciding with this process. any how there
is nothing to worry . But excess is always bad with any thing. Instead you concentrate on studies extracuricular activities. Have balanced
diet. yoga and meditation can help yo to divert from extra indulgence. consult aphysician for any other causes. thank you.
Answered: Tue, 3 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor